Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#347177] of Adam S. Levine

Papers Published

  1. Levine, AS; Zemke, I, Khovanov homology and ribbon concordances, Bulletin of the London Mathematical Society, vol. 51 no. 6 (December, 2019), pp. 1099-1103 [doi]
    (last updated on 2021/12/03)

    Abstract:
    We show that a ribbon concordance between two links induces an injective map on Khovanov homology.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320